# SDR SIMA20161018002

- Difficulty date: October 18, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 29,726 hours, 25,236 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200401064
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RECEIVED A A/C PACK 1 VALVE CLOSED ADVISORY.  RAN AOM RESET PROCEDURE AND PACK RESET SUCCESSFULLY. PACK VALVE CLOSED AGAIN, AND WE RESET ONE MORE TIME. PACK FAILED AGAIN.  LEVELED OFF AT FL240 AND LET THE VALVE REMAIN CLOSED.  BEGAN TO DETERMINE FUEL FOR FLIGHT AT FL240, SMOKE ENTERED COCKPIT THROUGH VENTS.  MODERATE AMOUNT OF COMBUSTION-TYPE, NON.  TROUBLESHOT PACK 1 FOUND BLOWN DUCT ON DUAL TEMP CONTROL VALVE, R & R DUCT IAW AMM 21-60-01-000-801-A AND 21-60-01-400-801-A OPS CHECKED GOOD. TROUBLESHOT PACK 2 FOUND ACM TO BE BAD.  R & R ACM IAW AMM 21-51-03-000-801-A AND 21-51-03-400-801-A.  COMPLIED WITH ETN-EM-72-034. FOUND NO ENGINE ODOR AT THIS TIME.
